# SDR P5CA2020031900118

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 1696M81P13
- Part serial: 40991
- Condition: Damaged
- Location: Egt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EGT THERMOCOUPLE PROBE DAMAGE AT NO. 1 ENG (SIX O'CLOCK).( IAW AMM 77-21-01-404-011 AND 77-21-01-004-010 REV. 129, REPLACED THE EGT PROBE FOR #1 ENG. IAW AMM 77-21-00-715-012 REV. 129 PERFORM EGT INDICATING SYS OPERATIONAL TEST, RESULT TEST NORMAL. COMPLETED THIS JOB AND CONDITION CHECK SATISFACTORY. )
